Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Rational curves and ampleness properties¶of the tangent bundle of algebraic varieties

Title data

Campana, Frédéric ; Peternell, Thomas:
Rational curves and ampleness properties¶of the tangent bundle of algebraic varieties.
In: Manuscripta Mathematica. Vol. 97 (August 1998) Issue 1 . - pp. 59-74.
ISSN 1432-1785
DOI: https://doi.org/10.1007/s002290050085

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 10:38
Last Modified: 04 Nov 2020 13:11
URI: https://eref.uni-bayreuth.de/id/eprint/59165